American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 109 found      Go to page: 1 2 3 4

[61] E. Kochneff. Rotational symmetry of the Hermite projection operators. Proc. Amer. Math. Soc. 124 (1996) 1539-1547. MR 1307540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Rafail Krichevskii and Vladimir Potapov. Compression and restoration of square integrable functions. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 42-49. MR 1405968.
Abstract, references, and article information   
View Article: PDF

[63] Yūichi Kanjin and Enji Sato. The Hardy-Littlewood theorem on fractional integration for Laguerre series . Proc. Amer. Math. Soc. 123 (1995) 2165-2171. MR 1257113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] B. Malcolm Brown and Mourad E. H. Ismail. A right inverse of the Askey-Wilson operator . Proc. Amer. Math. Soc. 123 (1995) 2071-2079. MR 1273478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Gerhard Larcher, Wolfgang Ch. Schmid and Reinhard Wolf. Representation of functions as Walsh series to different bases and an application to the numerical integration of high-dimensional Walsh series . Math. Comp. 63 (1994) 701-716. MR 1254146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Li Min Sun. An uncertainty principle on hyperbolic space . Proc. Amer. Math. Soc. 121 (1994) 471-479. MR 1186137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Ferenc Móricz. A quantitative Dirichlet-Jordan test for Walsh-Fourier series . Proc. Amer. Math. Soc. 118 (1993) 143-149. MR 1123663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] S. Thangavelu. Hermite expansions on ${\bf R}\sp n$ for radial functions . Proc. Amer. Math. Soc. 118 (1993) 1097-1102. MR 1137236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Wo-Sang Young. Weighted norm inequalities for Vilenkin-Fourier series . Trans. Amer. Math. Soc. 340 (1993) 273-291. MR 1124174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Sagun Chanillo and Benjamin Muckenhoupt. Weak type estimates for Ces\`aro sums of Jacobi polynomial series. Memoirs of the AMS 102 (1993) MR 1132609.
Book volume table of contents   

[71] Ze Lin He and David Mustard. The type of the maximal operators of a class of Walsh convolution operators . Proc. Amer. Math. Soc. 116 (1992) 711-719. MR 1099342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] F. Móricz, F. Schipp and W. R. Wade. Ces\`aro summability of double Walsh-Fourier series . Trans. Amer. Math. Soc. 329 (1992) 131-140. MR 1030510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] J. J. Guadalupe, M. Pérez, F. J. Ruiz and J. L. Varona. Two notes on convergence and divergence a.e.\ of Fourier series with respect to some orthogonal systems . Proc. Amer. Math. Soc. 116 (1992) 457-464. MR 1096211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Wo-Sang Young. Almost everywhere convergence of Vilenkin-Fourier series of $H\sp 1$ functions . Proc. Amer. Math. Soc. 108 (1990) 433-441. MR 998742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Krzysztof Stempak. Mean summability methods for Laguerre series . Trans. Amer. Math. Soc. 322 (1990) 671-690. MR 974528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Stephane G. Mallat. Multiresolution approximations and wavelet orthonormal bases of $L\sp 2({\bf R})$ . Trans. Amer. Math. Soc. 315 (1989) 69-87. MR 1008470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] S. Thangavelu. Summability of Hermite expansions. II . Trans. Amer. Math. Soc. 314 (1989) 143-170. MR 958904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] S. Thangavelu. Summability of Hermite expansions. I . Trans. Amer. Math. Soc. 314 (1989) 119-142. MR 958904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] R. R. Coifman and Margaret A. M. Murray. Uniform analyticity of orthogonal projections . Trans. Amer. Math. Soc. 312 (1989) 779-817. MR 951882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Charles F. Dunkl. Differential-difference operators associated to reflection groups . Trans. Amer. Math. Soc. 311 (1989) 167-183. MR 951883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Robert E. Zink. The Franklin system as Schauder basis for $L\sp p\sb \mu[0,1]$ . Proc. Amer. Math. Soc. 103 (1988) 225-233. MR 938673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Kaoru Yoneda. A generalized capacity and a uniqueness theorem on the dyadic group . Proc. Amer. Math. Soc. 102 (1988) 52-56. MR 915714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] D. J. Grubb. Summation methods and uniqueness in Vilenkin groups . Proc. Amer. Math. Soc. 102 (1988) 556-558. MR 928979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] David C. Ullrich. An extension of the Kahane-Khinchine inequality. Bull. Amer. Math. Soc. 18 (1988) 52-54. MR 919660.
Abstract, references, and article information   
View Article: PDF

[85] H. N. Mhaskar and E. B. Saff. Errata to: ``Where does the $L\sp p$-norm of a weighted polynomial live?'' . Trans. Amer. Math. Soc. 308 (1988) 431. MR 929657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Jolanta Długosz. Convolution operators on groups and multiplier theorems for Hermite and Laguerre expansions . Proc. Amer. Math. Soc. 102 (1988) 919-924. MR 934868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] William R. Wade. A unified approach to uniqueness of Walsh series and Haar series . Proc. Amer. Math. Soc. 99 (1987) 61-65. MR 866430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] David C. Harris. Almost everywhere divergence of multiple Walsh-Fourier series . Proc. Amer. Math. Soc. 101 (1987) 637-643. MR 911024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] H. N. Mhaskar and E. B. Saff. Where does the $L\sp p$-norm of a weighted polynomial live? . Trans. Amer. Math. Soc. 303 (1987) 109-124. MR 896010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] D. J. Grubb. Sets of uniqueness in compact, $0$-dimensional metric groups . Trans. Amer. Math. Soc. 301 (1987) 239-249. MR 879571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 109 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia